# SDR MASA2021031800068

- Difficulty date: March 18, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 15,769 hours, 9,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT FLR STRIP 1-2C NO GLOW- PLACED ON MEL
